# SDR USAA990740

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1095
- Part time: 42,589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PHL MAINTENANCE FOUND 3.5 INCH CRACK AT BELT FRAME WEB STATION 1095 LEFT SIDE.  INSTALLED TEMPORARY DOUBLER PER EA 52499.  (M)
